Alert archive / Ohio / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 113, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at May 16, 2025, 8:08 PM EDT for Butler County, Montgomery County, Preble County, Ohio; Franklin County, Union County, Indiana. It was in force for 52 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 16, 2025, 8:08 PM EDT (00:08 UTC)
- Expired
- May 16, 2025, 9:00 PM EDT
- In force
- 52 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Franklin County, IN, Union County, IN, Butler County, OH, Montgomery County, OH, Preble County, OH
The radar
The Cincinnati radar (KILN), 77 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 16, 8:15 PM EDT | TSTM WND DMG | 2 Se Cedar Grove, IN | A couple of trees were downed between Cedar Grove and New Trenton. Time estimated from radar. |
| May 16, 8:55 PM EDT | HAIL 2 | 4 N Beckett Ridge, OH | From social media. Between two and two and a half inches. |
| May 16, 9:00 PM EDT | HAIL 1 | 2 Se Middletown, OH | |
| May 16, 9:00 PM EDT | HAIL 1.5 | Monroe, OH | From social media. |
| May 16, 9:05 PM EDT | HAIL 1.25 | 3 Ne Fairfield, OH | |
| May 16, 9:09 PM EDT | HAIL 1 | 2 W Monroe, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 16, 7:17 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.1 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1419 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 1215 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 7.9
The text
As transmitted.
227
WUUS51 KILN 170008
SVRILN
INC047-161-OHC017-113-135-170100-
/O.NEW.KILN.SV.W.0113.250517T0008Z-250517T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
808 PM EDT Fri May 16 2025
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Eastern Franklin County in southeastern Indiana...
Union County in east central Indiana...
Butler County in southwestern Ohio...
Southern Preble County in west central Ohio...
Southwestern Montgomery County in west central Ohio...
* Until 900 PM EDT.
* At 808 PM EDT, a severe thunderstorm was located over Brookville,
moving northeast at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
* Locations impacted include...
Hughes, Seven Mile, Goodwins Corner, West Florence, Collinsville,
Brownsville, Beckett Ridge, Morning Sun, West Alexandria, South
Middletown, Wheatville, Sharptown, Pisgah, Muttonville, Millville,
Saint Peter, Layhigh, Camden, Fairhaven, and Billingsville.
This includes I-75 in Ohio between mile markers 18 and 27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
A Tornado Watch remains in effect until 300 AM EDT for southeastern
and east central Indiana...and southwestern and west central Ohio.
&&
LAT...LON 3953 8505 3953 8504 3973 8504 3973 8482
3974 8481 3983 8440 3959 8434 3959 8437
3955 8437 3955 8434 3930 8435 3931 8507
TIME...MOT...LOC 0008Z 246DEG 50KT 3940 8502
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KC3 follow-up statements
208
WWUS51 KILN 170031
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
831 PM EDT Fri May 16 2025
INC047-161-OHC017-113-135-170100-
/O.CON.KILN.SV.W.0113.000000T0000Z-250517T0100Z/
Franklin IN-Union IN-Butler OH-Preble OH-Montgomery OH-
831 PM EDT Fri May 16 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR NORTHEASTERN FRANKLIN COUNTY IN SOUTHEASTERN INDIANA...UNION
COUNTY IN EAST CENTRAL INDIANA...BUTLER COUNTY IN SOUTHWESTERN
OHIO...SOUTHERN PREBLE AND SOUTHWESTERN MONTGOMERY COUNTIES IN WEST
CENTRAL OHIO...
At 831 PM EDT, a severe thunderstorm was located over Oxford, moving
northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
Locations impacted include...
Hughes, Seven Mile, Goodwins Corner, West Florence, Collinsville,
Brownsville, Beckett Ridge, Morning Sun, West Alexandria, South
Middletown, Wheatville, Sharptown, Pisgah, Muttonville, Millville,
Layhigh, Camden, Fairhaven, Billingsville, and Okeana.
This includes I-75 in Ohio between mile markers 18 and 28.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 300 AM EDT for southeastern
and east central Indiana...and southwestern and west central Ohio.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3953 8505 3953 8504 3973 8504 3973 8482
3974 8481 3983 8440 3959 8434 3959 8437
3955 8437 3955 8434 3930 8435 3931 8482
TIME...MOT...LOC 0031Z 243DEG 35KT 3951 8476
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KC980
WWUS51 KILN 170041
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
841 PM EDT Fri May 16 2025
INC047-170051-
/O.CAN.KILN.SV.W.0113.000000T0000Z-250517T0100Z/
Franklin IN-
841 PM EDT Fri May 16 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FRANKLIN COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 300 AM EDT for southeastern
and east central Indiana...and southwestern and west central Ohio.
&&
LAT...LON 3962 8504 3973 8504 3973 8482 3974 8481
3983 8440 3959 8434 3959 8437 3955 8437
3955 8434 3930 8435 3931 8482 3957 8481
TIME...MOT...LOC 0041Z 246DEG 50KT 3957 8459
$$
INC161-OHC017-113-135-170100-
/O.CON.KILN.SV.W.0113.000000T0000Z-250517T0100Z/
Union IN-Butler OH-Preble OH-Montgomery OH-
841 PM EDT Fri May 16 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR UNION COUNTY IN EAST CENTRAL INDIANA...BUTLER COUNTY IN
SOUTHWESTERN OHIO...SOUTHERN PREBLE AND SOUTHWESTERN MONTGOMERY
COUNTIES IN WEST CENTRAL OHIO...
At 841 PM EDT, a severe thunderstorm was located near Camden, moving
northeast at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
Locations impacted include...
Hughes, Seven Mile, Goodwins Corner, West Florence, Collinsville,
Brownsville, Beckett Ridge, Morning Sun, West Alexandria, South
Middletown, Wheatville, Pisgah, Muttonville, Millville, Layhigh,
Camden, Fairhaven, Okeana, Clifton, and Reily.
This includes I-75 in Ohio between mile markers 18 and 27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 300 AM EDT for southeastern
and east central Indiana...and southwestern and west central Ohio.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3962 8504 3973 8504 3973 8482 3974 8481
3983 8440 3959 8434 3959 8437 3955 8437
3955 8434 3930 8435 3931 8482 3957 8481
TIME...MOT...LOC 0041Z 246DEG 50KT 3957 8459
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KC657
WWUS51 KILN 170048
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
848 PM EDT Fri May 16 2025
INC161-170058-
/O.CAN.KILN.SV.W.0113.000000T0000Z-250517T0100Z/
Union IN-
848 PM EDT Fri May 16 2025
...THE SEVERE THUNDERSTORM WARNING FOR UNION COUNTY IN EAST CENTRAL
INDIANA IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 300 AM EDT for southeastern
Indiana...and southwestern and west central Ohio.
&&
LAT...LON 3974 8481 3983 8440 3959 8434 3959 8437
3955 8437 3954 8436 3955 8434 3930 8435
3931 8482
TIME...MOT...LOC 0048Z 246DEG 50KT 3961 8447
$$
OHC017-113-135-170100-
/O.CON.KILN.SV.W.0113.000000T0000Z-250517T0100Z/
Butler OH-Preble OH-Montgomery OH-
848 PM EDT Fri May 16 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR BUTLER...SOUTHERN PREBLE AND SOUTHWESTERN MONTGOMERY COUNTIES...
At 848 PM EDT, a severe thunderstorm was located near Gratis, moving
northeast at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
Locations impacted include...
Hughes, Seven Mile, West Florence, Collinsville, Beckett Ridge,
Morning Sun, West Alexandria, South Middletown, Wheatville, Pisgah,
Muttonville, Millville, Layhigh, Camden, Fairhaven, Okeana, Reily,
College Corner, Poast Town Heights, and Gratis.
This includes I-75 in Ohio between mile markers 18 and 28.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 300 AM EDT for southeastern
Indiana...and southwestern and west central Ohio.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3974 8481 3983 8440 3959 8434 3959 8437
3955 8437 3954 8436 3955 8434 3930 8435
3931 8482
TIME...MOT...LOC 0048Z 246DEG 50KT 3961 8447
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 3:27 PM EDT, 4 hours 41 minutes earlier.
Area forecast discussion, May 16, 3:27 PM EDT, 4 hours 41 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 327 PM EDT Fri May 16 2025 .SYNOPSIS... Low pressure over the upper Midwest state and a trailing cold front will bring thunderstorms this evening. High pressure will offer breezy and mild conditions heading into the weekend. An upper level low will bring cloudy and cooler weather early next week. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... Vigorous upper level low over the upper Midwest will combine with elevated wind field to bring a severe storm threat this evening. EML apparent on GOES Channel 10 imagery is shifting east from the middle Mississippi Valley into the Ohio Valley this afternoon. This is providing mid-level lapse rates from 7-8 degC per km. This, combined with warm, humid conditions at the surface will be leading to SBCAPE around or possibly exceeding 3000J/kg. The enhanced southwesterly to westerly flow aloft will bring effective bulk shear in the range of 50-60 knots. Current radar mosaic shows supercells in a north-south line crossing the Mississippi River around STL. Latest CAMs including the HRRR and MPAS grow these storms upscale into a QLCS -- with the potential for a few discreet supercells ahead of it -- nearing our western counties around 7-8PM. Based on the predicted environment, all hazards will be possible with these storms, with straight line winds being the biggest concern. Fast forward motion will likely result in the storms exiting our eastern counties by around midnight or shortly after. The rest of the night should be relatively quiet with low temperatures dropping to around 60 in the rain-cooled air. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/... Trailing surface cold front will push through the region Saturday morning. In its wake, westerly winds will gust to 25-35 mph at times. Mostly sunny skies will allow high temperatures to rise to the upper 60s in the northwest to lower-middle 70s in the southeast. && .LONG TERM /SUNDAY THROUGH FRIDAY/... Mid level ridge will translate into the area early in the period, but there are a number of models that show a weak short wave moving through the ridge which could result in some showers making into the Tri-State on Monday. The ridge will get pinched off as a low tracks east out of the central Plains on Tuesday. This low will get absorbed into another low retrograding across southeast Canada on Wednesday. The large merged low will then pivot eastward Thursday night into Friday. This evolution will lead to several days of wet weather, with some improvement late in the week. In addition, temperatures will be below normal with Thursday looking to be the coolest day with readings 10 degrees or more below normal. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... Main aviation weather impact for this period will be an advancing line of storms moving through most of the terminals early this evening. While a few of the recent CAMs have backed off storm coverage, the latest HRRR as well as the MPAS still show the storms currently developing across Missouri growing upscale into a semi-continuous squall line as they reach DAY, CVG, and LUK by around 23Z-00Z. Damaging winds will be the main threat, so have kept the tempo group for this. Winds will shift more westerly behind a cold front set to arrive to the region Saturday morning. This should allow for decreasing clouds but gusty winds for the rest of the period. OUTLOOK...No significant weather expected. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS... NEAR TERM... SHORT TERM... LONG TERM... AVIATION...
Hazardous weather outlook, May 16, 7:28 PM EDT, 40 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 728 PM EDT Fri May 16 2025 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-171000- Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland- Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken- Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-Shelby-Logan- Delaware-Miami-Champaign-Clark-Madison-Licking-Preble-Montgomery- Greene-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking- Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto- 728 PM EDT Fri May 16 2025 This Hazardous Weather Outlook is for east central Indiana, southeast Indiana, northeast Kentucky, northern Kentucky, central Ohio, south central Ohio, southwest Ohio and west central Ohio. .DAY ONE...Tonight. Severe storms can be expected this evening. All severe hazards are possible, including damaging winds in excess of 70 mph, very large hail, and tornadoes, some of which could be strong. In addition, locally heavy rain could result in flash flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to relay severe reports to the National Weather Service.
In the hours before
Special weather statement, May 16, 8:01 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Wilmington OH
801 PM EDT Fri May 16 2025
OHZ026-034-035-042>044-051>053-060>062-170045-
Champaign OH-Montgomery OH-Logan OH-Auglaize OH-Darke OH-Shelby OH-
Hardin OH-Preble OH-Clark OH-Mercer OH-Miami OH-Greene OH-
801 PM EDT Fri May 16 2025
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SHELBY...WESTERN
CHAMPAIGN...NORTHERN PREBLE...WESTERN LOGAN...DARKE...NORTHWESTERN
GREENE...WESTERN CLARK...NORTHERN MONTGOMERY...WESTERN HARDIN...
AUGLAIZE...MERCER AND MIAMI COUNTIES THROUGH 845 PM EDT...
At 800 PM EDT, strong thunderstorms were located along a line
extending from 7 miles east of Monroe to near New Paris, moving east
at 60 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to
vegetation.
Locations impacted include...
Fryburg, Englewood, Casstown, Union Corners, Newbern, Bradford,
Potsdam, Chickasaw, Lockington, Darke County Airport, West Milton,
New Madison, Covington, New Knoxville, Neptune, Fort Loramie, Kiser
Lake State Park, Interstate 70 at US Route 127, Wright-Patterson Afb,
and Yellow Springs.
This includes the following Interstates...
I-70 in Ohio between mile markers 1 and 55.
I-75 in Ohio between mile markers 56 and 118.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
A Tornado Watch remains in effect until 300 AM EDT for west central
Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3975 8380 3983 8481 4073 8480 4073 8446
4068 8445 4069 8422 4066 8422 4066 8411
4064 8411 4065 8388 4082 8388 4082 8377
TIME...MOT...LOC 0000Z 262DEG 62KT 4074 8480 3977 8480
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
ClarkThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 8:01 PM EDT | Special Weather Statement | ILN | Auglaize, Darke, Mercer, Miami, Shelby | 44 min |
| May 16, 8:13 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Champaign, Clark, Darke, Greene, Hardin and 6 more | 47 min |
| May 16, 8:46 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Clinton, Greene, Montgomery, Warren | 44 min |
| May 16, 8:56 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Greene, Logan, Madison, Miami and 3 more | 49 min |
| May 16, 9:03 PM EDT | Special Weather Statement | ILN | Hardin | 42 min |
| May 16, 9:08 PM EDT | Severe Thunderstorm Warning | ILN | Hardin, Logan, Union | 37 min |
| May 16, 9:19 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Clinton, Fayette, Greene, Highland, Madison and 3 more | 41 min |
| May 16, 9:26 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Delaware, Franklin, Logan, Madison and 2 more | 64 min |
| May 16, 9:37 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Highland | 23 min |
| May 16, 9:57 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene, Highland, Madison, Pickaway and 1 more | 48 min |
| May 16, 10:01 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Clinton, Warren | 44 min |
| May 16, 10:08 PM EDT | Areal Flood Advisory | ILN | Clinton, Fayette, Highland, Warren | 3 hr |
| May 16, 10:09 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Fairfield, Franklin, Licking | 51 min |
| May 16, 10:14 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Montgomery, Preble | 36 min |
| May 16, 10:25 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Hocking, Pickaway, Ross | 65 min |
| May 16, 10:32 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Highland, Ross | 43 min |
| May 16, 10:46 PM EDT | Special Weather Statement | ILN | Clark | 44 min |
| May 16, 10:57 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Highland, Pickaway, Ross | 48 min |
| May 16, 11:03 PM EDT | Areal Flood Advisory | ILN | Fairfield, Hocking, Pickaway, Ross | 2 hr |
| May 16, 11:16 PM EDT | Special Weather Statement | ILN | Montgomery | 44 min |
| May 16, 11:26 PM EDT | Special Weather Statement | ILN | Clark, Franklin | 49 min |
| May 16, 11:29 PM EDT | Severe Thunderstorm Warning | ILN | Hocking | 46 min |
| May 16, 11:34 PM EDT | Special Weather Statement | ILN | Clark, Madison | 41 min |
| May 16, 11:56 PM EDT | Special Weather Statement | ILN | Greene, Madison | 34 min |
| May 17, 12:55 AM EDT | Special Weather Statement | ILN | Champaign, Miami, Union | 50 min |
| May 17, 1:39 AM EDT | Special Weather Statement | ILN | Champaign, Clark, Delaware, Franklin, Madison, Union | 51 min |
| May 16, 8:04 PM EDT | Tornado Warning | ILN | Dearborn, Franklin, Ripley | 26 min |
| May 16, 8:18 PM EDT | Tornado Warning | ILN | Fayette, Wayne | 8 min |
| May 16, 8:28 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Union, Wayne | 17 min |
| May 16, 9:36 PM EDT | Special Weather Statement | ILN | Fayette, Union, Wayne | 39 min |
| May 16, 9:50 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Union, Wayne | 40 min |
| May 16, 10:44 PM EDT | Special Weather Statement | ILN | Union | 46 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2025Severe Thunderstorm Warnings in Indiana, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.